# SDR DALA2018092105695

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 64,741 hours, 24,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT LIGHTS INOP. REPLACED THE M737 BATTERY REF AMM 33-51.
